Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had a stent put recently. Is it safe to take flight?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
Want to fly home 5 hour flight had a stent put in 12 days ago stable can I go
Posted Fri, 4 Oct 2013 in Heart Attack
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer:
2 weeks after procedure; in stable condition

Detailed Answer:
Hello sir and welcome.

Thank you for writing to us.

This is a very good question sir and I am glad you are being thorough and careful about your health. Air travel is recommended only 2 weeks (i.e. 14 days) after a major heart condition or stent placement; but only after a thorough evaluation which reports a stable condition. So, I would urge you to re-visit your doctor and get yourself elaborately evaluated; and once your doctor gives the go, you may travel safely; and on reaching your destination, you can report to your family doctor there for another evaluation.

I hope this information helps, please feel free to write back to me for any further clarifications; I would be more than happy to help you.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor